# SDR SIMA2691

- Difficulty date: September 25, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5189 - EMERGENCY FLOOR LIGHTING AT SEAT 7B IS INOPERATIVE.  REMOVED AND REPLACED BULB AT SEAT 7B FLOOR LIGHT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
